# SDR 02FDEA00013

- Difficulty date: January 5, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LWR WEB IS CORRODED ON EDGE OF LIGHTNING HOLE AT BS 766.  REMOVED AND REPLACED WEB PER SRM 53-30-1, 53-30-3.
